Battle, Guy individual record
Professor
Positions:
selected publications
Academic Articles31
  • Battle, G. (2013). A gradient-projective basis of compactly supported wavelets in dimension n > 1. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS. 11(7), 1317-1333.
    doi badge
  • Battle, G. (2013). Momentum-Entire Wavelets with Discrete Rotational Symmetries in 2D. British Journal of Mathematics & Computer Science. 3(3), 315-329.
    doi badge
  • Battle, G. A. (2012). DISJOINT FREQUENCY BRAND.................WAVELETS. ICASTOR Journal of Mathematical Sciences. 6(1), 1-24.
  • Battle, G. (2004). Osiris wavelets and set wavelets. Journal of Applied Mathematics. 2004(6), 495-528.
    doi badge
  • Battle, G. (2000). Osiris Wavelets in Three Dimensions. Annals of Physics. 286(1), 23-107.
    doi badge
  • Battle, G. (1997). Heisenberg Inequalities for Wavelet States. Applied and Computational Harmonic Analysis. 4(2), 119-146.
    doi badge
  • Battle, G. (1996). Wavelets of Federbush-Lemarié type. Journal of Mathematical Analysis and Applications. 201(1), 274-296.
    doi badge
  • Battle, G. (1995). Spherically harmonic huygen wavelets. Applied and Computational Harmonic Analysis. 2(2), 154-159.
    doi badge
  • Battle, G., & Federbush, P. (1994). Space-time wavelet basis for the continuity equation. Applied and Computational Harmonic Analysis. 1(3), 284-294.
    doi badge
  • Battle, G. (1994). Wavelet Refinement of the Wilson Recursion Formula. Wavelet Analysis and Its Applications. 3(C), 87-118.
    doi badge
  • Battle, G., Federbush, P., & Uhlig, P. (1994). Wavelets for Quantum Gravity and Divergence-Free Wavelets. Applied and Computational Harmonic Analysis. 1(3), 295-297.
    doi badge
  • Battle, G., & Federbush, P. (1993). Divergence-free vector wavelets.. 40(1), 181-195.
    doi badge
  • Battle, G. (1993). Klein-Gordon propagation of Daubechies wavelets. Journal of Mathematical Physics. 34(3), 1095-1109.
    doi badge
  • Battle, G. (1990). Ondelettes: The spinor QED3 connection. Annals of Physics. 201(1), 117-151.
    doi badge
  • Battle, G. (1989). Phase space localization theorem for ondelettes. Journal of Mathematical Physics. 30(10), 2195-2196.
    doi badge
  • Battle, G. (1988). A block spin construction of ondelettes Part II: The QFT connection. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 114(1), 93-102.
    doi badge
  • Battle, G. (1988). Heisenberg proof of the Balian-Low theorem. LETTERS IN MATHEMATICAL PHYSICS. 15(2), 175-177.
    doi badge
  • Battle, G. (1987). A block spin construction of ondelettes. Part I: Lemarié functions. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 110(4), 601-615.
    doi badge
  • Battle, G., & Federbush, P. (1987). Ondelettes and phase cell cluster expansions, a vindication. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 109(3), 417-419.
    doi badge
  • Battle, G. A. (1985). Federbush mode decomposition of φ{symbol}42. Reports on Mathematical Physics. 22(2), 205-226.
    doi badge
  • BATTLE, G. A. (1984). A NEW COMBINATORIC ESTIMATE FOR CLUSTER EXPANSIONS. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 94(1), 133-139.
    doi badge
  • BATTLE, G. A., & FEDERBUSH, P. (1984). A NOTE ON CLUSTER EXPANSIONS, TREE GRAPH IDENTITIES, EXTRA 1/N FACTORS. LETTERS IN MATHEMATICAL PHYSICS. 8(1), 55-57.
    doi badge
  • Battle, G. A., & Federbush, P. (1983). A phase cell cluster expansion for a hierarchical Ø34 model. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 88(2), 263-293.
    doi badge
  • BATTLE, G. A. (1983). NON-GAUSSIAN A-POSITIVITY OF PHI-D2N FIELD-THEORIES. JOURNAL OF FUNCTIONAL ANALYSIS. 51(3), 312-325.
    doi badge
  • Battle, G. A., & Federbush, P. (1982). A phase cell cluster expansion for Euclidean field theories. Annals of Physics. 142(1), 95-139.
    doi badge
  • BATTLE, G. A. (1982). PSEUDOSCALAR INTERACTION OF COUPLED QUANTUM-MECHANICAL OSCILLATORS WITH INDEPENDENT FERMI SYSTEMS. Journal of Mathematical Physics. 23(5), 760-779.
    doi badge
  • Battle, G. A. (1981). Generalized analytic functions and the two—dimensional euclidean dirac operator. Communications in Partial Differential Equations. 6(2), 121-151.
    doi badge
  • BATTLE, G. A., & ROSEN, L. (1981). ON THE INFINITE VOLUME LIMIT OF THE STRONGLY COUPLED YUKAWA-2 MODEL. Journal of Mathematical Physics. 22(4), 770-776.
    doi badge
  • BATTLE, G. A., & ROSEN, L. (1980). THE FKG INEQUALITY FOR THE YUKAWA2 QUANTUM FIELD-THEORY. Journal of Statistical Physics. 22(2), 123-192.
    doi badge
  • Battle, G. A. (1977). Dynamics and phase transitions for a continuous system of quantum particles in a box. Journal of Mathematical Physics. 19(1), 39-51.
    doi badge
  • Battle, G. A. (1977). Phase transitions for a continuous system of classical particles in a box. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 55(3), 299-315.
    doi badge
Books1
  • Battle, G. (1999). Wavelets and Renormalization. World Scientific.
Chapters1
Email
g-battle@tamu.edu
First Name
Guy
Last Name
Battle
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA